Research

Intrinsic semiharmonic maps


Reference:

Moser, R., 2011. Intrinsic semiharmonic maps. Journal of Geometric Analysis, 21 (3), pp. 588-598.

Related documents:

[img]
Preview
PDF (Moser_JGA_2011_21_3_588.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (993kB) | Preview

    Official URL:

    http://dx.doi.org/10.1007/s12220-010-9159-7

    Abstract

    For maps from a domain $\Omega \subset \mathbb{R}^m$ into a Riemannian manifold $N$, a functional coming from the norm of a fractional Sobolev space has recently been studied by Da Lio and Rivière. An intrinsically defined functional with a similar behavior also exists, and its first variation can be identified with a Dirichlet-to-Neumann map belonging to the harmonic map problem. The critical points have regularity properties analogous to harmonic maps.

    Details

    Item Type Articles
    CreatorsMoser, R.
    DOI10.1007/s12220-010-9159-7
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher StatementMoser_JGA_2011_21_3_588.pdf: The original publication is available at www.springerlink.com
    RefereedYes
    StatusPublished
    ID Code24491

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...